# SDR GTIA2020102635400

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 36,825 hours, 16,744 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE SMELL IN CABIN MULTIPLE FAILURES IN AFT CABIN B1 + F2 CABIN LIGHTS INOPERABLE.  ACCOMPLISHED TSM 05-50-00-810-830-A FOUND THE SMOKE SMELL SOURCE FROM THE AVEC BLOWER AND EXTRACT FAN.  REMOVED AND REPLACED PLOWER AND EXTRACT FAN, IAW AMM 21-26-51.  OPERATIONS TEST GOOD.  PERFORMED ENGINE 1 AND ENGINE 2 RUN UP NO EVIDENCE OF SMELL WITH AERO TRACER.  ACCOMPLISHED TSM 24-00-00-810.
